# SDR 9509476635

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6635U
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Door 4r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT NRT-BKK, THE PILOT REPORTED A LOUD HISSING SOUND AT DOOR 4R DURING CRUISE.  CONTINUED TO BKK WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REPAIRED A 14 INCH CRACK IN THE DOOR FRAME (P/N 65B04311-16), LOWER FORWARD CORNER PER SRM 52-10-02.
